Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2002 Volume 12 Number 4

Object collections:

Last modified:

Jul 3, 2013

In our library since:

Feb 3, 2006

Number of object content hits:

38 572

Number of object content views in HTML format

12

All available object's versions:

http://zbc.uz.zgora.pl/publication/2431

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 12 Number 4 Jul 3, 2013

This page uses 'cookies'. More information